Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 40, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 40, Number 4 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 40, Number 4 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access     Request Permissions
Functions of exponential type
R. D. Carmichael.
Bull. Amer. Math. Soc. 40 (1934), 241-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562830
Note on the moments of a Bernoulli distribution
A. T. Craig.
Bull. Amer. Math. Soc. 40 (1934), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562831
Some definite integrals involving self-reciprocal functions
Brij Mohan Mehrotra.
Bull. Amer. Math. Soc. 40 (1934), 265-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562832
Lagrange multipliers for functions of infinitely many variables
L. W. Cohen.
Bull. Amer. Math. Soc. 40 (1934), 267-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562833
A theorem on Fourier-Stieltjes integrals
S. Bochner.
Bull. Amer. Math. Soc. 40 (1934), 271-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562834
A remark on the preceding note by Bochner
I. J. Schoenberg.
Bull. Amer. Math. Soc. 40 (1934), 277-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562835
Note on the period of a mark in a finite field
Morgan Ward.
Bull. Amer. Math. Soc. 40 (1934), 279-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562836
On a problem of Knaster and Zarankiewicz
J. H. Roberts.
Bull. Amer. Math. Soc. 40 (1934), 281-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562837
The probability law for the sum of $n$ independent variables, each subject to the law $( 1 / \vphantom{1 ( 2h )} . \kern-\nulldelimiterspace ( 2h ) )\operatorname{sech} ( 𝜋x / \vphantom{𝜋x ( 2h )} . \kern-\nulldelimiterspace ( 2h ) )$
W. D. Baten.
Bull. Amer. Math. Soc. 40 (1934), 284-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562838
Enumerative properties of $r$-space curves
B. C. Wong.
Bull. Amer. Math. Soc. 40 (1934), 291-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562839
A note on the Jacobi condition for parametric problems in the calculus of variations
M. R. Hestenes.
Bull. Amer. Math. Soc. 40 (1934), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562840
Algebraic difference equations
J. F. Ritt.
Bull. Amer. Math. Soc. 40 (1934), 303-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562841
An existence theorem for generalized pfaffian systems
J. M. Thomas.
Bull. Amer. Math. Soc. 40 (1934), 309-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562842
The condition for a pfaffian system in involution
J. M. Thomas.
Bull. Amer. Math. Soc. 40 (1934), 316-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562843
Necessary and sufficient conditions for the representation of a function by a doubly infinite Laplace integral
D. V. Widder.
Bull. Amer. Math. Soc. 40 (1934), 321-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562844
Arithmetic and ideal theory of abstract multiplication
A. H. Clifford.
Bull. Amer. Math. Soc. 40 (1934), 326-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562845
A note on nilpotent algebras in four units
K. S. Ghent.
Bull. Amer. Math. Soc. 40 (1934), 331-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562846
Note on Carson’s integral equation
J. J. Slade Jr..
Bull. Amer. Math. Soc. 40 (1934), 339-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562847
Symmetric, self-dual, rational plane curves of odd order
D. C. Duncan.
Bull. Amer. Math. Soc. 40 (1934), 344-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562848
American Mathematical Society